Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Atripla"

reset

Atripla And Depression?

Atripla And Depression?

I've been on Atripla for about 9 years now. I didn't notice it until recently but I have had mountains of mood swings, terrible depression, and I feel anxious so so often. There's also this fear this odd fear of just "doing" anything. Has anyone experienced this?

A myHIVteam Member said:

Hope your drugs were changed. Sending love..

posted over 1 year ago

I Will Like To Know If Is A Normal Side Effect

I Will Like To Know If Is A Normal Side Effect

Tampa, FL

I have a question 🤔i take Biktarvy and am very happy with my treatment only 1 problem .....i have crazy dreams about my pass,i see monsters i dream a lot with my parents they both pass away 🤔do anyone have the same side effects???

posted about 1 

A myHIVteam Member said:

I do, once in a while, have vivid dreams although I have been on Biktarvy since it was released two years ago!

posted 7 months ago

Atripla

Atripla

hi all I'm on atripla my doctor wants to change my meds next appointment my count is good viral load good ect advice please ????

A myHIVteam Member said:

I was good on atropla, but my doctor changed to byktarvi.

posted almost 2 years ago

HIV & Kidney

HIV & Kidney

Has anyone have had kidney problems because taking Atripla?

Does Anyone Experience Any Memory Loss Or Trouble Focusing On Atripla

Does Anyone Experience Any Memory Loss Or Trouble Focusing On Atripla

Taking atripla since August 2012, have always experienced a slight feeling of not being able to focus, or feeling somewhat “foggy” in the mornings after waking up, or not being able to think out step by step how to handle something in a stressful environment. Also forgetting small things here and there. Not sure if it could be related to atripla, but these issues didn’t come about until I started It almost 6 years ago

A myHIVteam Member said:

yall,,,,,,,,,,im forgetting or not remembering a whole lot anymore.......,my friends tell me its old age,,,,,,,,,,im 51..............IS IT OLD AGE? my joints are killing me...........leg… read more

posted over 3 years ago

Genvoya Isn’t The Miracle I Expected...anyone Else Having A Time With It And Switched To Another ART?

Genvoya Isn’t The Miracle I Expected...anyone Else Having A Time With It And Switched To Another ART?

Well unfortunately @@Genvoya is not what I expected. I have every side effect listed plus a few more. Here we go...insomnia, lack of appetite, nausea, headache, diarrhea, rash, worsening neuropathy, nightmares nightmares nightmares and this strange thing which makes my eyebrows tingle after I take the dang stuff. My ID Doc wants to switch me and of course she says she has never seen this with one of her patients...lucky me. My question is this: Anyone else have issues with @@Genvoya and have… read more

A myHIVteam Member said:

I was on Genvoya & got switched as I now have neuropathy quite bad. Had a test last week & was told by Dr. that I have carpal tunnel-2nd time around & have to have 2 operations to relieve this… read more

posted about 2 months ago

Hi. Anyone Experience Dental Issues Related To Their HIV Meds?

Hi. Anyone Experience Dental Issues Related To Their HIV Meds?

Anyone experience dental issues, such as cavities, loss of, or soft enamel and/or gum erosion as an adverse effect of their HIV meds, Atripla, specifically? I've been taking Atripla since it became available, 10+ yrs ago, and I'm having these dental issues, despite taking care of my teeth. My dentist thinks it's from the meds causing dry mouth, so that bacteria thrives in the mouth, softening enamel at the gumline, creating a good environment for cavities to form.

A myHIVteam Member said:

I’m in a lawsuit involving viread. It’s pending.

posted over 1 year ago

Night Sweats

Night Sweats

I 've been on biktarvy for the last two years. I had night sweats before my diagnosis but they stopped for a couple of years while I was on Truvada and Genvoya. Since I've been on Biktarvy my night sweats have really kicked up to a nightly occurrence. I've been researching some other HIV related conditions to bring to my dr. Is anyone else noticing this

A myHIVteam Member said:

If night sweats are a side effect of biktarvy then I would ask your doctor just as a precaution. Biktarvy seems to be very popular and safe from what I heard. I always go by gut when it comes to side… read more

posted 5 months ago

What Is The Difference Between These Generic Drugs?

What Is The Difference Between These Generic Drugs?

I started my treatment in November, 2017 with the generic version of Atripla which is on the right side (Aurobindo) of the shown photo. I experienced scary night sweats and tough tiredness at nights with Aurobindo drug. But in February, 2018 my doctor swithched my drug to Mylan version of Atripla (on the left side on the photo) which is also generic. But I experinced absolutely no side effects, no night sweats, no tiredness with Mylan. Both drugs have exp. date till 2020. As I have not met my… read more

A myHIVteam Member said:

Thank you a lot. Mylan is reliable I think )

posted over 3 years ago

Medication

Medication

I am looking for an HIV medication, that only requires 1 pill, not many, please and thank you. 🏳️‍🌈❤️

A myHIVteam Member said:

I'm on biktarvy and it's been good had keddny issues at first and now it's normal

posted 2 months ago